MathSciNet Relay Station
MathSciNet bibliographic data
MR1451611 (99c:14054) 14J50 (14J30 14L27)
Nakano, T. Projective threefolds on which ${\rm SL}(2)$ acts with $2$-dimensional general orbits. Trans. Amer. Math. Soc. 350 (1998), no. 7, 2903–2924.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement